# SDR USAASB02177

- Difficulty date: September 22, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Torn
- Location: Wing To Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, ENROUTE, AIRCRAFT DEVELOPED A MODERATE LATERAL AIRFRAME VIBRATION.  VIBRATION OCCURRED AT ALL SPEEDS BETWEEN 235 AND 335 KNOTS, WITH OR WITHOUT AUTOPILOT.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED LEVEL 1 GENERAL INSPECTION IAW SL.  ACCOMPLISHED BITE TEST OF YAW DAMPER COUPLER.  NO FAULTS NOTED.  CHECKED ELEVATOR TAB HINGES AND ROD ENDS FOR EXCESSIVE WEAR.  NO WEAR NOTED.  ACCOMPLISHED VISUAL INSPECTION OF AIRCRAFT AND FOUND A TORN WING TO BODY FAIRING SEAL.  ALSO, FOUND LEFT WING TIP SEALANT BLOWN OUT AND MISSING AROUND LEADING EDGE.  APPLIED SEALANT TO BOTH AREAS AND RESEALED.  AIRCRAFT OK FOR SERVICE.
